# SDR USAA001521

- Difficulty date: August 21, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIPS CRACKED .500 INCH LONG, STATION 68.5 RIGHT STRINGER 51, FRAME TO STRINGER ATTACH CLIP CRACK.  REMOVED CLIP, TREATED HOLES, INSTALLED CLIP PER SRM 51-40-02.  (M)
